# SDR 07FDEA03383

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53611534200
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR AT WEB ON FLOOR STRUCTURE FRAME 14A-14B, Y0, NOT CONFORM TO SRM (SPLICE MATERIAL).  REPAIR RENEWED IAW SRM 53-12-15/FIG 207.
